# SDR N6WA2012021802

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 17,637 hours, 12,093 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT CLOSE.  LUBED HINGE AT MAIN CABIN DOOR IAW AMM 52-11-00.  OPS CHECKED GOOD.
